Authors: Stević, Stevo 
Title: Two ways for solving a class of rational second-order difference equations
Journal: Advances in Difference Equations
Volume: 2019
Issue: 1
Issue Date: 1-Dec-2019
Rank: M21а
ISSN: 1687-1847
DOI: 10.1186/s13662-019-2173-6
We consider a class of second-order rational difference equations with two parameters, and we show, in two ways, that the class of equations is solvable in closed form. One way is based on using an invariant for the class of equations, whereas the second one is based on the method of substitution. The main results extend and complement some previous ones in the literature.
Keywords: Difference equation | Invariant | Method of substitution | Solvable equation
Publisher: Springer Link
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record


checked on May 28, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.